Archive for Rational Mechanics and Analysis

, Volume 105, Issue 3, pp 267–284

Regularity of minimizers of integrals of the calculus of variations with non standard growth conditions

  • Paolo Marcellini

DOI: 10.1007/BF00251503

Cite this article as:
Marcellini, P. Arch. Rational Mech. Anal. (1989) 105: 267. doi:10.1007/BF00251503

Copyright information

© Springer-Verlag GmbH Co. KG 1989

Authors and Affiliations

  • Paolo Marcellini
    • 1
  1. 1.Istituto Matematico “U. Dini”Università di FirenzeItaly